I have a 15-year-old son who was suffering from depression two months ago but is fine now except for having a few weird thoughts. The only issue currently is that he is not studying. He was suggested the following medicines- Cognium syrup and Shine-25 tablets. I plan to give only Cognium syrup, shall I go ahead? Please recommend the appropriate dosage.
Welcome to icliniq.com.
The Shine 25 mg/d is an anti-depressant. You can start from 1/2 a pill at night (one hour before sleeping), if you do not use it then there will be no anti-depressant effect. The Cognium syrup is brain stimulating syrup, start from 1/2 of the recommended dose on the bottle. Give him a month and then if you see no effects then increase the dose to 1 pill of Shine and full dose of Cognium syrup. Lack of interest in studies could be a sign of depression. You may have to put more time and effort into studying with him.
Was this answer helpful?|
Query: Hi doctor,First time, when I was in the hostel I acted like fainting. So, they took me to the hospital and after checking BP, the doctor said it was low. The next day, I got very high fever and came home. Then after some days, I went hostel as I had kidney pain. I was brought here and had a scan. Th... Read Full »
Article Overview: Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depression. Read Article
Postpartum Depression Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depress... Read Article
Query: Hello doctor, I am a student and I like to watch cartoons a lot and read comics. I want to study but I am not able to focus and put my mind to study. Whenever I plan on studying, my thoughts are filled with events of comics. How can I put these thoughts out of my mind? Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now